Actually theirs two questions to this. 1st I'm having some problems with my sleeping and note its not because I'm taking adderall xr or consuming any caffeine, cause I've been having this issus before I toke any medication and I only consume caffiene in the mornings . So anyways I keep waking up in the middle of the night and not be able to go back to sleep for more Than 5 hours or I wont be able to go back to sleep at all. And that also affects the effects of adderall xr 20 mg on me . So im not to sure if I have insomnia or its nothing to serious... Now for the second Q... If its not then is it okay to take both celexa and unisom at night? And hopefully its just that cause I wouldnt feel to comfortable taking both celexa n insomnia medication together . And not to sure if it would affect adderall xr as well. So if someone could answer this for me I will be more than greatful :)
Is it okay to take unisom while taking celexa 40 mg at night and Adderall xr 20 mg in the morning?
- 3 Apr 2014 by KevinD96
- 4 Apr 2014
- adderall, adderall xr, celexa, unisom, depression, insomnia, attention-deficit hyperactivity disorder (adhd), postpartum depression, caffeine, anxiety and stress, sleeping
The unisom is alright to take with the celexa and adderall. However, taking celexa and adderall together may increase side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts which for sure will disturb your sleep.
Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. This condition is rare and many people take medications that have this warning with no problem. Just as long as you know and are aware of it. Talk to your Dr. Best regards,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2012 • 9 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 27 Mar 2014 • 1 answer
Posted 7 Jul 2016 • 1 answer
Posted 7 Aug 2016 • 0 answers